How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have been taking 160 mgs of Prozac instead of the

Customer Question

I have been taking 160 mgs of Prozac instead of the prescribed 80 mgs. I just realized this and did not take any today. I have taken the 160 mgs since Oct. 11. The doc changed my prescription but I interpreted in incorrectly. I am drinking water and tea to flush it all out. Am I in any danger. I feel very exhausted
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take 150 mgs of Wellbutrin and 1 mg of clonazapan daily. I take Mirapex .25 mgs (2) at night for restless leg syndrome.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not really. I am in the processes of assessing a very bad back and just received a steroid injection which has helped greatly. The discs between my vertebraes have disintegrated due to arthritis. I was just diagnosed with scoliosis and my spine is leaning to the left. I am a healthy 59 year old woman. Very active before this back pain but I am off the subject. Sorry.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

how wold are you?

you should be fine taking 160mg for 15 days or so

Expert:  Dr. David replied 2 months ago.

do you have other questions?